Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 14, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Mar 20, 2012, 7:27 AM CDT for Williamson County, Texas. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2012, 7:27 AM CDT (12:27 UTC)
- Expired
- Mar 20, 2012, 10:52 AM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- Minor
County Williamson County, TX
The river
Written for the forecast point San Gabriel River at Georgetown South Fork (GETT2). The gauge peaked at 10.06 ft at Mar 20, 2012, 8:00 AM CDT.
- Action stage
- 7 ft
- Minor stage
- 9 ft
- Moderate stage
- 13 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08104900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
450
WGUS44 KEWX 201227
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
727 AM CDT TUE MAR 20 2012
...THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED
A FLOOD WARNING FOR THE...
SAN GABRIEL RIVER...SOUTH FORK SAN GABRIEL RIVER
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR
THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
DO NOT DRIVE AUTOMOBILES THROUGH FLOODED AREAS. REMEMBER...18 INCHES
OF WATER OR LESS CAN CARRY AWAY MOST VEHICLES...INCLUDING TRUCKS.
IF YOU SEE FLOOD WATERS OR COME UPON A FLOODED ROADWAY...REMEMBER
TO TURN AROUND AND DO NOT DROWN.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC491-210627-
/O.NEW.KEWX.FL.W.0014.120320T1227Z-120321T1303Z/
/GETT2.1.ER.120320T1137Z.120320T1800Z.120321T0103Z.NO/
727 AM CDT TUE MAR 20 2012
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE SOUTH FORK SAN GABRIEL RIVER AT GEORGETOWN.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:15 AM TUESDAY THE STAGE WAS 9.9 FEET.
* FLOOD STAGE IS 9.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 11.5 FEET BY THIS AFTERNOON.
THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 9.0 FEET...MINOR LOWLAND FLOODING REACHES LOW AREAS OF THE FLOOD
PLAIN WITH NO SIGNIFICANT DAMAGE. LOWEST AREAS OF THE CITY PARK DOWNTOWN ARE
FLOODED.
$$
TXC491-210627-
/O.NEW.KEWX.FL.W.0015.120320T1227Z-120321T1200Z/
/GEOT2.1.ER.000000T0000Z.120320T1800Z.120321T0000Z.UU/
727 AM CDT TUE MAR 20 2012
THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A
* FLOOD WARNING FOR
THE SAN GABRIEL RIVER NEAR GEORGETOWN.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* FLOOD STAGE IS 7.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.4 FEET BY NOON.
* IMPACT...AT 7.0 FEET...MINOR LOWLAND FLOODING ENTERS THE LOWEST PARTS OF THE
CITY PARK.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME WED THU FRI SAT SUN
SAN GABRIEL RIVER
GEORGETOWN 5 9 9.9 TUE 07 AM 6.2 4.1 3.5 3.2 3.0
GEORGETOWN 5 7 4.5 1.3 0.7 0.5 0.3
$$1 follow-up statement
494
WGUS84 KEWX 201552
FLSEWX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1052 AM CDT TUE MAR 20 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN TEXAS...
SOUTH FORK SAN GABRIEL RIVER AT GEORGETOWN AFFECTING WILLIAMSON COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RIVER STAGE FORECASTS ARE BASED ON OBSERVED RAINFALL ALONG WITH
PREDICTED RAIN FOR THE NEXT 12 HOURS. IF ACTUAL RAINFALL VARIES
FROM FORECAST VALUES...FORECAST RIVER STAGES WILL VARY.
FOR THE LATEST RIVER STAGES AND FORECASTS VISIT OUR WEB PAGE AT
WWW.SRH.NOAA.GOV/EWX.
&&
TXC491-201622-
/O.CAN.KEWX.FL.W.0014.000000T0000Z-120321T1303Z/
/GETT2.1.ER.120320T1137Z.120320T1300Z.120320T1438Z.NO/
1052 AM CDT TUE MAR 20 2012
THE FLOOD WARNING IS CANCELLED FOR
THE SOUTH FORK SAN GABRIEL RIVER AT GEORGETOWN.
* AT 10:31 AM TUESDAY THE STAGE WAS 8.7 FEET.
* FLOOD STAGE IS 9.0 FEET.
* FORECAST...THE RIVER CRESTED AT 10 FEET AND IS NOWFALLING.
JTHE RIVER WILL CONTINUE TO FALL TO 2.6 FEET BY TOMORROW MORNING.
* IMPACT...AT 9.0 FEET...MINOR LOWLAND FLOODING REACHES LOW AREAS OF THE FLOOD
PLAIN WITH NO SIGNIFICANT DAMAGE. LOWEST AREAS OF THE CITY PARK DOWNTOWN ARE
FLOODED.
$$
&&
BELOW ARE THE LATEST RIVER STAGES AND FORECASTS:
BF FLD OBSERVED FORECAST 7AM
LOCATION STG STG STG DAY TIME WED THU FRI SAT SUN
SAN GABRIEL RIVER
GEORGETOWN 5 9 8.7 TUE 11 AM 2.6 2.4 2.4 2.4 2.4
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Mar 20, 5:49 AM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Mar 20, 5:49 AM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 549 AM CDT TUE MAR 20 2012 .AVIATION... DEEP UPPER LOW PRESSURE SYSTEM IN NM/WEST TX WILL MOVE SLOWLY EAST TODAY. THE WIDESPREAD SHRA/TSRA ASSOCIATED WITH THE THIS SYSTEM WILL CONTINUE TO MOVE EAST INTO SE TX TODAY AS COOLER DRIER AIR FILTERS INTO SOUTH TEXAS BEHIND THE COLD FRONT APPROACHING THE MIDDLE TX COAST. MVFR CIGS WILL LIFT TO VFR MOST AREAS THIS MORNING WITH GRADUALLY CLEARING FROM THE WEST THIS AFTERNOON. WINDS BEHIND THE COLD FRONT WILL BE N-NELY AT 10-20 KNOTS THIS MORNING...BECOME NWLY BY LATE MORNING AT 10-20 KNOTS...THEN SUBSIDING TO LESS THAN 10 KNOTS AFTER 23Z THIS EVENING. VFR CONDITIONS OVERNIGHT INTO WEDNESDAY. && .PREV DISCUSSION... /ISSUED 524 AM CDT TUE MAR 20 2012/ UPDATE... CANCEL SEVERE THUNDERSTORM WATCH IN MOST COUNTIES. DISCUSSION... THE LINE OF THUNDERSTORMS HAS MOVED TO THE EASTERN PART OF THE AREA AND THE SEVERE THREAT HAS ENDED FOR MOST OF OUR CWA. WILL KEEP THE WATCH IN EFFECT IN LEE...FAYETTE...LAVACA...AND DEWITT COUNTIES WHILE THE LINE PASSES THROUGH THERE. RAIN WILL CONTINUE SEVERAL MORE HOURS AND WILL LEAVE FLASH FLOOD WATCH AS IS FOR NOW. WILL RE-EVALUATE IN A COUPLE OF HOURS. PREV DISCUSSION... /ISSUED 342 AM CDT TUE MAR 20 2012/ DISCUSSION... EVENT IS PROGRESSING AS WE HAD ANTICIPATED. SEVERE THREAT WILL DIMINISH OVER THE NEXT FEW HOURS AS HEAVY RAIN CONTINUES. STORMS WILL MOVE OFF TO THE EAST THIS MORNING. HEAVY RAIN WILL END BY AROUND NOON WITH ONLY LINGERING SHOWERS OVER THE EASTERN HALF OF THE CWA. THE UPPER LOW WILL KICK OUT TO THE NORTHEAST WED TAKING THE RAIN WITH IT. THEN AN UPPER LEVEL RIDGE WILL BUILD OVER THE SOUTHERN PLAINS WITH DRY WEATHER. HAVE CONCENTRATED ON THE SHORT TERM TO ASSIST WITH ONGOING SEVERE. AFTER DAY TWO FORECAST IS GENERALLY MODEL CONSENSUS AND BLEND WITH NEIGHBORING OFFICES. WILL TAKE A CLOSER LOOK LATER THIS MORNING AS TIME PERMITS. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 71 52 74 52 80 / 40 10 10 - - AUSTIN BERGSTROM INTL AIRPORT 71 49 73 46 79 / 40 10 10 - - NEW BRAUNFELS MUNI AIRPORT 71 49 74 47 78 / 30 10 10 - - BURNET MUNI AIRPORT 68 47 71 49 78 / 30 10 10 - - DEL RIO INTL AIRPORT 71 44 77 47 83 / 10 0 - - - GEORGETOWN MUNI AIRPORT 69 49 71 50 77 / 40 10 10 - - HONDO MUNI AIRPORT 72 45 75 45 81 / 20 10 10 - - SAN MARCOS MUNI AIRPORT 71 50 73 49 78 / 30 10 10 - - LA GRANGE - FAYETTE REGIONAL 71 53 70 51 77 / 60 20 20 10 - SAN ANTONIO INTL AIRPORT 71 51 74 50 79 / 20 10 10 - - STINSON MUNI AIRPORT 71 50 75 48 79 / 20 10 10 - - && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL... COMAL...DE WITT...FAYETTE...FRIO...GILLESPIE...GONZALES... GUADALUPE...HAYS...KARNES...KENDALL...KERR...LAVACA...LEE...LLANO... MEDINA...TRAVIS...WILLIAMSON...WILSON. && MESOSCALE/AVIATION...01 SYNOPTIC/GRIDS...05 PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, Mar 20, 4:42 AM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 442 AM CDT TUE MAR 20 2012 TXZ183>185-202-203-217-218-228-210945- VAL VERDE-EDWARDS-REAL-KINNEY-UVALDE-MAVERICK-ZAVALA-DIMMIT- 442 AM CDT TUE MAR 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ171>173-186>194-204>209-219>225-210945- LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO- HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL- FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA- 442 AM CDT TUE MAR 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... A FLASH FLOOD WATCH IS IN EFFECT UNTIL NOON TODAY. SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL SLOWLY MOVE EAST OF THE AREA BY AFTERNOON TODAY. SEVERE THUNDERSTORMS ARE ALSO POSSIBLE THIS MORNING GENERALLY EAST OF I35 OVER THE COASTAL PLAINS. RISES ON AREA RIVERS TO NEAR OR ABOVE FLOOD STAGE ARE POSSIBLE ACROSS THE HILL COUNTRY AND SOUTH CENTRAL TEXAS TODAY. NO HAZARDOUS WEATHER IS EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Mar 20, 5:35 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
535 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 AM FLASH FLOOD 1 N BERTRAM 30.76N 98.06W
03/20/2012 BURNET TX DEPT OF HIGHWAYS
FM1174 CLOSED FROM SH29 NORTH DUE TO FLOODED LOW WATER
CROSSINGS
&&
EVENT NUMBER EWX1200150
JPBLocal storm report, Mar 20, 5:37 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
537 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 AM FLASH FLOOD 2 NNE BURNET 30.79N 98.22W
03/20/2012 BURNET TX DEPT OF HIGHWAYS
FM963 CLOSED FROM BURNET NORTH TO BETHEL DUE TO FLOODED
LOW WATER CROSSINGS
&&
EVENT NUMBER EWX1200151
JPBLocal storm report, Mar 20, 5:39 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
539 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 AM FLASH FLOOD 2 NE BERTRAM 30.76N 98.03W
03/20/2012 BURNET TX DEPT OF HIGHWAYS
FM243 CLOSED FROM SH29 TO US183 DUE TO FLOODED LOW
WATER CROSSING
&&
EVENT NUMBER EWX1200152
JPBLocal storm report, Mar 20, 5:42 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
542 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 AM FLASH FLOOD NEW BRAUNFELS 29.70N 98.12W
03/20/2012 COMAL TX EMERGENCY MNGR
NUMEROUS ROAD CLOSURES ACROSS CITY DUE TO WATER OVER
HWYS.
&&
EVENT NUMBER EWX1200153
JPBLocal storm report, Mar 20, 6:09 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
609 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1201 AM HAIL 2 SE LEON VALLEY 29.47N 98.59W
03/20/2012 E0.25 INCH BEXAR TX COCORAHS
&&
EVENT NUMBER EWX1200154
PMLocal storm report, Mar 20, 6:41 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
641 AM CDT TUE MAR 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLASH FLOOD CEDAR CREEK 30.09N 97.50W
03/20/2012 BASTROP TX LAW ENFORCEMENT
JENKIINS RD. ANSD CR 1764 AND FM 535 ARE CLOSED DUE TO
HIGH WATER.
&&
EVENT NUMBER EWX1200155
PMThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 7:17 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 58 min |
| Mar 19, 7:29 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 46 min |
| Mar 19, 7:35 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Real | 55 min |
| Mar 19, 7:37 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 53 min |
| Mar 19, 7:42 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 29 min |
| Mar 19, 7:44 PM CDT | Tornado Warning | EWX | Atascosa, Medina | 31 min |
| Mar 19, 8:02 PM CDT | Tornado Warning | EWX | Bandera, Kerr | 43 min |
| Mar 19, 8:02 PM CDT | Tornado Warning | EWX | Atascosa, Bexar, Medina | 48 min |
| Mar 19, 8:07 PM CDT | Tornado Warning | EWX | Atascosa, Frio | 53 min |
| Mar 19, 8:25 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Medina, Real, Uvalde | 65 min |
| Mar 19, 8:29 PM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 61 min |
| Mar 19, 8:39 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall, Kerr | 66 min |
| Mar 19, 8:56 PM CDT | Tornado Warning | EWX | Atascosa, Bexar | 22 min |
| Mar 19, 9:07 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 53 min |
| Mar 19, 9:13 PM CDT | Areal Flood Warning | EWX | Bandera, Gillespie, Kerr, Real, Uvalde | 10 min |
| Mar 19, 9:23 PM CDT | Flash Flood Warning | EWX | Bandera, Gillespie, Kerr, Real, Uvalde | 3 hr |
| Mar 19, 9:30 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Medina, Uvalde | 60 min |
| Mar 19, 9:31 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Real, Uvalde, Zavala | 59 min |
| Mar 19, 9:59 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kendall, Kerr | 61 min |
| Mar 19, 10:31 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie | 44 min |
| Mar 19, 10:34 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kendall, Kerr | 41 min |
| Mar 19, 10:58 PM CDT | Flash Flood Warning | EWX | Bandera, Kinney, Medina, Real, Uvalde | 4 hr |
| Mar 19, 11:03 PM CDT | Flash Flood Warning | EWX | Bandera, Blanco, Burnet, Gillespie, Kendall, Kerr and 2 more | 3 hr |
| Mar 19, 11:03 PM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 42 min |
| Mar 19, 11:16 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kendall, Kerr, Medina | 44 min |
| Mar 19, 11:39 PM CDT | Severe Thunderstorm Warning | EWX | Medina | 21 min |
| Mar 20, 12:14 AM CDT | Areal Flood Advisory | EWX | Comal, Hays, Kendall, Travis, Williamson | 3 hr |
| Mar 20, 12:20 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bandera, Bexar, Medina | 3 hr |
| Mar 20, 12:28 AM CDT | Areal Flood Advisory | EWX | Dimmit, Maverick, Uvalde, Zavala | 3 hr |
| Mar 20, 1:03 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick | 42 min |
| Mar 20, 1:11 AM CDT | River Flood Warning | EWX | Kerr | 8 hr |
| Mar 20, 1:11 AM CDT | River Flood Warning | EWX | Kendall | 8 hr |
| Mar 20, 1:24 AM CDT | Flash Flood Warning | EWX | Atascosa, Bandera, Bexar, Frio, Medina | 3 hr |
| Mar 20, 1:41 AM CDT | Areal Flood Advisory | EWX | Bastrop, Bexar, Caldwell, Comal, Guadalupe, Hays and 4 more | 109 min |
| Mar 20, 1:59 AM CDT | Flash Flood Warning | EWX | Bandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 7 more | 3 hr |
| Mar 20, 2:16 AM CDT | Areal Flood Advisory | EWX | Atascosa, Frio, Guadalupe, Karnes, Medina, Wilson | 104 min |
| Mar 20, 2:24 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 3 more | 3 hr |
| Mar 20, 3:09 AM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Gillespie, Llano | 3 hr |
| Mar 20, 3:51 AM CDT | Flash Flood Warning | EWX | DeWitt, Fayette, Gonzales, Karnes, Lavaca, Wilson | 3 hr |
| Mar 20, 4:05 AM CDT | Tornado Warning | EWX | DeWitt, Karnes | 25 min |
| Mar 20, 5:11 AM CDT | Flash Flood Warning | EWX | Bastrop, Blanco, Burnet, Caldwell, Comal, Guadalupe and 4 more | 3 hr |
| Mar 20, 5:29 AM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Guadalupe, Lee | 2 hr |
| Mar 20, 6:23 AM CDT | River Flood Warning | EWX | Bandera | 4 hr |
| Mar 20, 7:27 AM CDT | River Flood Warning | EWX | Williamson | 13 hr |
| Mar 20, 8:29 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 11 hr |
| Mar 20, 8:29 AM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 11 hr |
| Mar 20, 8:29 AM CDT | River Flood Warning | EWX | Gonzales | 36 hr |
| Mar 20, 8:29 AM CDT | River Flood Warning | EWX | DeWitt | 36 hr |
| Mar 20, 10:32 AM CDT | Areal Flood Advisory | EWX | Bastrop | 118 min |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.